# SDR SWIA202054406

- Difficulty date: October 20, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Part number: 6003806111
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWARD ANCHOR FITTING SERRATED PLATE IS CORRODED.  C-CHECK RO 11/24/2020.  REPLACED PAX DOOR FORWARD ANCHOR FITTING SERRATED PLATE, PER CRJ 200 AMM TORQUE WRENCH 204360 DUE 30-SEP-21.
